has anyone had a problem with really itchy skin with the depakote? just wondering i have been having a severe problem with my arms and legs being that way the last couple of nights right after i take the meds.
Posts You May Be Interested In
I had a friend, who is the administrator for a Facebook group I belong to, ask me my thoughts on letting my ex-husband join the group. My ex and I have a history of having a hostile relationship since our divorce. It started of course when I started setting boundaries and insisting that he maintain them. Also, there is still a lot of anger from me towards because I recognized later how...
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...